# SDR ABXA20230626137

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,988 hours, 32,474 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB OUT OF MIAMI EICAS FWD CARGO DOOR ILLUMINATED. CREW ELECTED TO TURN BACK TO MIAMI, FLIGHT LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE VERIFIED DOOR WAS CLOSED AND DEFERRED FWD CARGO DOOR INDICATION PER ABX MEL 52-71-1-1  AIRCRAFT RETURNED TO SERVICE
